# SDR COMA0160077

- Difficulty date: January 5, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 11,870 hours, 11,263 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG DISAGREE MESSAGE,NLG DID NOT INDICATE UP.  COULD NOT DUPLICATE.  LANDING GEAR RETRACT CHECKS WERE NORMAL.
